# SDR DALA2021081604714

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1384-1389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION OUT LIMITS ON SIDE PANEL LH BTW STA 1384 TO STA 1389 AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00883: SIDE PANEL LH BTW STA 1384 TO STA 1389 AT AFT CARGO COMP. WAS REPAIR PER B757-200 SRM. (1907563)
